Publications

Export 95 results:
Sort by: Author [ Title (Desc)] Type Year
Filters: Author is M. Orozco  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
S
R
P
Orozco, M, Luque FJ.  1988.  POEMS: program for outliers elimination in multidimensional space. Computer applications in the biosciences : CABIOS. 4(3):381-385. Abstract
Orozco, M, Luque FJ.  1989.  POEAMS: program for outliers elimination in 'anomalous' multidimensional space. Computer applications in the biosciences : CABIOS. 5(3):241-242.
O
N
M